I have been on and off it for years and never put two and two together till recently when started taking it again and two weeks in my hair started falling out just like it did last time but still don't know if it is the amitiza. Has anyone noticed this?
I was just looking on here to see if anyone was having the hair loss problem with Amitiza as well. It is the only new medication I am on, have not had this problem with the others, so must be this med. Other than that, I do fine on it. So yes, I also am having major hair loss with it.
Yes, Jeanne. I was ok on 8 mcgs once a day, but when my doc doubled the dosage (16 mcgs) my hair came out In handfuls the next time I washed it. Very scary. I knew immediately it was from the increase in the dosage and stopped taking it altogether. Just washed my hair for the first time since I quit and I think it's all back to normal. (Can't believe hair loss is not listed as a side effect). I may go back to 8mcgs daily, but not for a while. Good luck to you.
- Amitiza Information for Consumers
- Amitiza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitiza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Feb 2015 • 2 answers
Updated 15 hours ago • 9 answers
Updated 29 Jun 2015 • 1 answer
Updated 17 days ago • 5 answers
Updated 28 Aug 2017 • 1 answer